# SDR DXTA2023091995850

- Difficulty date: September 18, 2023
- Submitted: September 19, 2023
- Operation: Air carrier
- Aircraft: N104QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 9555
- Aircraft time: 8,729 hours, 3,820 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: 864203
- Part serial: 65213
- Condition: Faulted
- Location: Pax Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER DOOR AMBER CAS: DESCENDING THRU FL 180, PASSENGER DOOR AMBER CAS ILLUMINATED SEVERAL DIFFERENT TIMES, THEN REMAINED ON CONTINUOUSLY UNTIL LANDING AND PARKED. DOOR CLOSED NORMALLY AND PRESSURIZATION APPEARED NORMAL.  FOUND FAULT CODE 3232117EL SEVERAL PINGS ON OMS, TROUBLESHOOT IAW WITH SMART FIX AND FOUND AFT G-LOCK HOOK IS LIKELY AT FAULT. REMOVED AFT G HOOK PROX SWITCH MT43 SWITCH IS OK TO INSTALL INSTALLED CUSTOMER SUPPLIED NEW PROX SWITCH IAW GLOBAL 5000 GVFD AMM 52-70-01 PERFORMED RIGGING OF AFT G HOOK SWITCH MT43 IAW GLOBAL 5000 GVFD AMM 52-70 PERFORMED OPERATIONAL CHECK OF PASSENGER DOOR WARNING SYSTEM 52·11-00.
